# SDR AALA201908019004

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 57,278 hours, 23,578 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED TOO MUCH MATERIAL HANGING FROM SLIDE PACK AT AFT RIGHT HAND DOOR. MAINTENANCE RESTOWED EXCESS MATERIAL FROM DOOR SLIDE PER AMM 25-66-00.
